MathSciNet Relay Station
MathSciNet bibliographic data
MR319201 (47 #7746) 57A15 (54B15)
Boals, A. J. Factors of $E\sp{n+3}$ with infinitely many bad points. Fund. Math. 79 (1973), no. 2, 95–99.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement